A convexity theorem for isospectral manifolds of jacobi matrices in a compact lie algebra

A. M. Bloch, Hermann Flaschka, T. Ratiu

Research output: Contribution to journalArticle

29 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)41-65
Number of pages25
JournalDuke Mathematical Journal
Volume61
Issue number1
DOIs
StatePublished - 1990

Fingerprint

Jacobi Matrix
Convexity
Lie Algebra
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A convexity theorem for isospectral manifolds of jacobi matrices in a compact lie algebra. / Bloch, A. M.; Flaschka, Hermann; Ratiu, T.

In: Duke Mathematical Journal, Vol. 61, No. 1, 1990, p. 41-65.

Research output: Contribution to journalArticle

@article{e2cbc7bbca424517a01641500933ee6a,
title = "A convexity theorem for isospectral manifolds of jacobi matrices in a compact lie algebra",
author = "Bloch, {A. M.} and Hermann Flaschka and T. Ratiu",
year = "1990",
doi = "10.1215/S0012-7094-90-06103-4",
language = "English (US)",
volume = "61",
pages = "41--65",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - A convexity theorem for isospectral manifolds of jacobi matrices in a compact lie algebra

AU - Bloch, A. M.

AU - Flaschka, Hermann

AU - Ratiu, T.

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84974000691&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974000691&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-90-06103-4

DO - 10.1215/S0012-7094-90-06103-4

M3 - Article

AN - SCOPUS:84974000691

VL - 61

SP - 41

EP - 65

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -